# SDR FDEA202407271064

- Difficulty date: July 27, 2024
- Submitted: July 29, 2024
- Operation: Air carrier
- Aircraft: N143FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 62497
- Aircraft time: 13,196 hours, 6,027 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 145T587638
- Condition: Dented
- Location: Zone 200
- Part time: 13,196 hours, 6,027 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO COMPATMENT, STA 764 ,241AFF FLOOR PANEL WITH DENTS MAIN DECK CARGO COMPATMENT, STA 764 ,241AFF FLOOR PANEL WAS REPAIRED IAW B767 SRM   53-00-50-2R PAR. 4.B REV. 89 APR 15/2023
